MAUDE Adverse Event Report: ST. JUDE MEDICAL LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE

ST. JUDE MEDICAL LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE
Model Number 401932
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Voluntary medwatch # mw5112872 during the diagnostic portion of an atrial flutter procedure, a duo-deca diagnostic catheter got stuck within the chiara network of the heart and required a snare to be removed.Cardiology contacted interventional cardiology and vascular surgery for assistance in safely removing the device.Additional access was gained via the ij vein and the device was snared and freed from the heart wall and then successfully removed while using echo.An intracardiac echo was performed before, during, and after to ensure no damage was done to the patient.The catheter was exchanged and the procedure was successfully completed without further issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15776457
Report Number2182269-2022-00059
Device Sequence Number15103458
Product Code DRA
UDI-Device Identifier05414734202626
UDI-Public05414734202626
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number401932
Device Catalogue Number401932
Device Lot Number8595529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight112 KG